Bromfed dm pediatric dosing. Bromfed DM, brompheniramine / dextromethorphan / pseudoephedrine, Mucinex D, Vicks Dayquil Cold & Flu Relief, Vanacof ... Do not take 2 doses at the same time or extra doses. Many times Poly-Tussin DM (chlorpheniramine, phenylephrine, and dextromethorphan liquid) is taken on an as needed basis. Do not take more often than told by the doctor.

Maximum dose: 30 mg in 24 hours. 6 to 12 years: Immediate-release: 5 to 10 mg orally every 4 hours or 15 mg orally every 6 to 8 hours. Extended-release: 30 mg every 12 hours. Maximum dose: 60 mg in 24 hours. 12 years or older: Immediate-release: 10 to 20 mg orally every 4 hours or 30 mg orally ever 6 to 8 hours.

Bromfed dm pediatric dosing. BROMPHENIRAMINE; PSEUDOEPHEDRINE; DEXTROMETHORPHAN is a combination of an antihistamine, decongestant, and cough suppressant. It is used to treat cough and the symptoms of allergy and colds. This medicine will not treat an infection. Get brompheniramine / dextromethorphan / pseudoephedrine for as low as $10.84, which is 57% off the average retail price of $24.99 for the most common version, by ...

DOSAGE AND ADMINISTRATION. Adults and pediatric patients 12 years of age and over: 10 mL (2 teaspoonfuls) every 4 hours. Children 6 to under 12 years of age: 5 mL (1 teaspoonful) every 4 hours. Children 2 to under 6 years of age: 2.5 mL (½ teaspoonful) every 4 hours. Infants 6 months to under 2 years of age: Dosage to be established by a ...

Take this medicine by mouth. Take it as directed on the label. Use a specially marked oral syringe, spoon, or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take it more often than directed. Talk to your health care provider about the use of this medicine in children.RYNEX DM- brompheniramine maleate, dextromethorphan hydrobromide, phenylephrine hydrochloride liquid Edwards Pharmaceuticals, Inc. Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.-----

No-Hist DM vs Bromfed in pediatrics. I really feel like MDs prescribe the No-Hist to prevent the prescribing limitations of Bromfed (containing psuedofed) as it is controlled. However, the No-Hist DM concentration gets pediatric patients close to overdose with close to 1-2 dosings per day. I have recently changed geographic locations and I was ...Oral syrup containing brompheniramine, dextromethorphan, and pseudoephedrine is sold under the brand name Bromfed DM, and it is a medication that is available only with a doctor's prescriptio…Bromfed DM is a medication that contains brompheniramine, dextromethorphan, and pseudoephedrine. Bromfed DM is used to treat symptoms caused by the common cold, flu, allergies, or other respiratory illness. Bromfed DM is a brand name for the drug combination of brompheniramine, dextromethorphan, and pseudoephedrine.Common side effects of Rynex DM may include: dizziness, drowsiness, headache; constipation, upset stomach, loss of appetite; blurred vision, double vision, dry eyes; sleep problems (insomnia); or. dry mouth, nose, or throat. This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.Using dextromethorphan together with brompheniramine may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these ...Aug 3, 2023 · Death can occur from the misuse of cough or cold medicines in very young children. Measure liquid medicine carefully. Use the dosing syringe provided, or use a medicine dose-measuring device (not a kitchen spoon). Dissolve the effervescent tablets in at least 4 ounces of water. Stir and drink this mixture right away.Bromfed DM, brompheniramine / dextromethorphan / pseudoephedrine, Mucinex D, Vicks Dayquil Cold & Flu Relief, Vanacof ... Maximum dose: 4 doses per 24 hours. Usual Pediatric Dose for Cough and Nasal Congestion: Oral liquid (2 mg chlorpheniramine/ 10 mg dextromethorphan / 30 mg pseudoephedrine per 5 mL):Pediatric Adjuvant Rx Dosing Table (Recommended starting doses < 50kg) DrugDose Range Indication/Comments ADJUVANTS Lorazepam Typical: VI : 02. 50-5. mg q6 h r Pain Service*: IV: .01mg/kg q6h As needed or ATC for agitation/ anxiety, skeletal muscle spasm. *Helpful as adjunct to opioids ...Dr. Deborah Ungerleider agrees. "my daughter is 6 and taking 2 medicines (vancomycin & bromfed (brompheniramine)) i may have accidentally double dosed bromfed (brompheniramine) instead vanco dose. so 1tsp & a 3/4 she ok?" Answered by Dr. Al Hegab: No problem: She might be bit drowsy, or the opposite, you may want to ...Bromfed ® DM Cough Syrup is a clear, light pink syrup with a butterscotch flavor. Each 5 mL (1 teaspoonful) contains: ... oral dose of 4 mg reached in 5 hours; urinary excretion is the major route of elimination, mostly as products of biodegradation; the liver is assumed to be the main site of metabolic transformation. ... Especially in ...

Clark's rule for pediatric dosage is based on proportional body weights as related to the standard weight mean of 150 pounds. Therefore, for this method, the weight of the child is considered in lbs not kilograms. Child dose by Clark's rule (mg/day) = Adult Dose (mg/day) x (Child Weight in Lbs /150) Both the Young and Clark's rule are ...Answers. JA. Jamie68 4 April 2017. Does it have codeine in it. +0. ZE. zeynab.siahnouri 20 Feb 2012. Hi.. No,it does not have..it contains brompheniramine (antihistamine), dextromethorphan (cough suppressant), and pseudoephedrine (decongestant )Applies to: Bromfed DM (brompheniramine / dextromethorphan / pseudoephedrine) and guanfacine. Using dextromethorphan together with guanFACINE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor ...

Take this medicine by mouth. Take it as directed on the label. Use a specially marked oral syringe, spoon, or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take it more often than directed. Talk to your health care provider about the use of this medicine in children.

Maximum dose: 4 doses per 24 hours. Usual Pediatric Dose for Allergic Rhinitis: Brompheniramine 1 mg/ pseudoephedrine 15 mg per 5 mL liquid: 12 years and older: 20 mL every 4 to 6 hours 6 to under 12 years: 10 mL every 4 to 6 hours 2 to under 6 years: 5 mL every 4 to 6 hours Maximum dose: 4 doses per 24 hours. Usual Pediatric Dose for Nasal ...

Learn about Bromfed-Dm including its uses, possible side effects, drug interactions, images, warnings and similar drugs. ... itchy eyes/nose/throat, runny nose, and sneezing.Cough-and-cold products have not been shown to be safe or effective in children younger than 6 years. Do not use this product to treat cold symptoms in children younger ...Typical dosing for Chlo Tuss. Each 5 milliliter (mL) of Chlo Tuss contains 12.5 mg of chlophedianol, 1 mg of dexbrompheniramine, and 30 mg of pseudoephedrine. Adults and children age 12 years and up: The typical dose is 2 teaspoonfuls (10 mL) by mouth every 6 hours. Don't use more than 8 teaspoonfuls (40 mL) in a 24-hour period.6 months or older: For 1-day regimen: 30 mg/kg orally as a single dose. Maximum dose: 1500 mg/dose. For 3-day regimen: 10 mg/kg orally once a day for 3 days. Maximum dose: 500 mg/dose. For 5-day regimen: 10 mg/kg orally as a single dose on day 1, followed by 5 mg/kg orally once a day on days 2 through 5.Children 6 to under 12 years of age: 5 mL (1 teaspoonful) every 4 hours. Children 2 to under 6 years ... Bromfed® DM Cough Syrup is a clear, light pink-colored, butterscotch-flavored syrup containing in each 5 mL (1 teaspoonful) brompheniramine maleate 2 mg, pseudoephedrine hydrochloride 30 mg and ... Store at 20 ° to 25 °C (68 ...

Dosage - adults and children 12 years and over: 2 teaspoonfuls every 4 hours. Children 6 to under 12 years: 1 teaspoonful every 4 hours. Children 2 to under 6 years of age: half a teaspoonful every 4 hours. Infants 6 months to under 2 years of age: dosage to be established by a physician.Adult and children age 12 years and older: The typical dose is 1 tablet by mouth every 4 hours. Don't take more than 6 tablets in a 24-hour period. Children age 6 years to under 12 years: The typical dose is 1/2 tablet by mouth every 4 hours. Don't take more than 3 tablets in a 24-hour period. Children age less than 6 years: Ask your child's ...(1 mg/5mg/15mg)/5mL (Bromaline DM) Dosage Considerations – Should be Given as Follows: Relief of Nasal Congestion and Cough. Bromfed DM: Adults: 2 teaspoonfuls (10 mL) orally every 4 hours; not to exceed 6 doses/day; Children over 12 years: 2 teaspoonfuls (10 mL) orally every 4 hours; not to exceed 6 doses/dayBromaline DM: 4 teaspoonfuls (20 mL) orally every 4-6 hours; not to exceed 4 doses/day; Pediatric: Bromfed DM: Children under 6 months: Safety and efficacy not established; Children 6 months to 2 years: As directed by the physician; Children 2-6 years: 1/2 teaspoonful (2.5 mL) orally every 4 hours; not to exceed 6 doses/dayChildren 6 to under 12 years of age: 5 mL (1 teaspoonful) every 4 hours. Children 2 to under 6 years ... Bromfed® DM Cough Syrup is a clear, light pink-colored, butterscotch-flavored syrup containing in each 5 mL (1 teaspoonful) brompheniramine maleate 2 mg, pseudoephedrine hydrochloride 30 mg and ... Store at 20 ° to 25 °C (68 ...Bromfed ® DM Cough Syrup is a clear, light pink syrup with a butterscotch flavor. Each 5 mL (1 teaspoonful) contains: ... oral dose of 4 mg reached in 5 hours; urinary excretion is the major route of elimination, mostly as products of biodegradation; the liver is assumed to be the main site of metabolic transformation. ... Especially in ...Apr 7, 2024 · Histex-Dm. Histex-DM is a combination of three medications: dextromethorphan (a cough suppressant), phenylephrine (a decongestant), and triprolidine (an antihistamine). It's used for relieving symptoms caused by allergies and the common cold, such as cough; runny, stuffy, and itchy nose; and itchy eyes. Histex-DM is available over the counter ...Honey. There is increasing evidence that a single dose of honey might reduce mucus secretion and reduce cough in children. In a study offering 500 mL of water, water with buckwheat honey, black tea, black tea with sugar, or black tea with buckwheat honey to 25 healthy men, honey showed good demulcent effect and antioxidant properties, and it ...As an adjunct to this policy statement, ACEP has prepared a Policy Resource and Education Paper (PREP) entitled, "Use of Antitussive Medications in Acute Cough in Young Children". Recognizing the lack of efficacy and risk of adverse events associated with antitussive medications in pediatric patients, the American College of Emergency ...Brompheniramine overdose. Brompheniramine is a type of medicine called an antihistamine, which helps relieve allergy symptoms. Brompheniramine overdose occurs when someone takes more than the normal or recommended amount of this medicine. This can be by accident or on purpose. This article is for information only.Prescribed for Cough. Tessalon Perles may also be used for purposes not listed in this medication guide. Bromfed DM has an average rating of 6.0 out of 10 from a total of 26 ratings on Drugs.com. 50% of reviewers reported a positive effect, while 38% reported a negative effect. Tessalon Perles has an average rating of 5.1 out of 10 from a total ...Label: BROMFEDDM DM- brompheniramine maleate, pseudoephedrine hydrochloride and dextromethorphan hydrobromide syrup. Label RSS; Share Bookmark & Share. View Package Photos ...little or no urination; trouble sleeping; or. increased blood pressure--severe headache, blurred vision, pounding in your neck or ears, anxiety, nosebleed. Common side effects of Alahist DM (dexbrompheniramine) may include: flushing (warmth, redness, or tingly feeling); dry mouth, nose, or throat; feeling nervous, restless, or irritable;Adult Dosing . Dosage forms: SOL: 2 mg/10 mg/30 mg per 5 mL. upper respiratory sx [10 mL PO q4h prn] Max: 40 mL/day; Info: do not exceed 24 mg/day brompheniramine, 120 mg/day dextromethorphan, 240 mg/day pseudoephedrine from all sources renal dosing [see below] renal impairment: not defined, caution advisedPediatric Use. Safety and effectiveness in pediatric patients below the age of 6 months have not been established (see DOSAGE AND ADMINISTRATION). Geriatric Use. Clinical studies of Bromfed® DM Cough Syrup did not include sufficient numbers of subjects aged 65 and over to determine whether they respond differently from younger subjects.BROMFED DM- brompheniramine maleate, ... oral dose of 4 mg reached in 5 hours; urinary excretion is the major route of elimination, mostly as products of biodegradation; the liver is assumed to be the main site of metabolic transformation. ... Especially in infants and small children, antihistamines in overdosage may cause hallucinations ...Some dosage forms listed on this page may not apply to the brand name WesTussin DM. Applies to dexchlorpheniramine / dextromethorphan / phenylephrine: oral syrup. Serious side effects of WesTussin DM. WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug.Pediatric Use. Safety and effectiveness in pediatric patients below the age of 6 months have not been established (see DOSAGE AND ADMINISTRATION).

Children's Cold & Cough DM 1 mg-2.5 mg-5 mg/5 mL Oral Soln. ... Neutrahist PDX 0.8 mg-9 mg-3 mg/mL Oral Drops. BroveX PSE DM 4 mg-40 mg-20 mg Tab. Bromfed DM 2 mg-30 mg-10 mg/5 mL Syrup. Pedia Relief Cough-Cold 1 mg-15 mg-5 mg/5 mL Oral Liquid. ... To decrease the risk for serious side effects, carefully follow all dosage directions. Do not use ...NIH provides pediatric palliative care resources online and in print in both English and Spanish. Trusted Health Information from the National Institutes of Health Dealing with a s...Children under 6 years old: Ask your child's pediatrician for an alternative option. Liquids: Brantussin DM and generic equivalent: Each 5 mL of solution contains 2 mg of dexbrompheniramine, 15 mg of dextromethorphan, and 7.5 mg of phenylephrine. People ages 12 years or older: The typical dose is 5 mL by mouth every 4 to 6 hours. Don't take ...No-Hist DM vs Bromfed in pediatrics. I really feel like MDs prescribe the No-Hist to prevent the prescribing limitations of Bromfed (containing psuedofed) as it is controlled. However, the No-Hist DM concentration gets pediatric patients close to overdose with close to 1-2 dosings per day. I have recently changed geographic locations and I was ...Some dosage forms listed on this page may not apply to the brand name WesTussin DM. Applies to dexchlorpheniramine / dextromethorphan / phenylephrine: oral syrup. Serious side effects of WesTussin DM. WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug.If it is close to the time for your next dose, skip the missed dose and go back to your normal time. Do not take 2 doses at the same time or extra doses. Many times Dimaphen DM Cold/Cough (brompheniramine, dextromethorphan, and phenylephrine) is taken on an as needed basis. Do not take more often than told by the doctor.

Musk had interest in making Twitter DMs more secure, but Twitter abandoned earlier efforts after prototyping an encrypted "secret conversations" feature. Under Elon Musk, Twitter m...(Brand Name: Zithromax; Azithrocin) Patient's weight: kilogramspounds Day 1: 10 mg/kg & Day 2-5: 5 mg/kg 12 mg/kg/day for 5 daysWhat to do if you miss a dose of Endacof-Dm. Take a dose as soon as you remember. If it is almost time for your next dose, wait until then and take a regular dose. Do not take extra medicine to make up for a missed dose. Ask your pharmacist, doctor, or health caregiver about the best way to dispose of any outdated medicine or medicine no longer ...The pediarician gave me a prescription for Bromfed and I followed the dosage of half a teaspoon 3 times daily for a week. Well, on the 7th day the last dosis was at 7 pm. At 2:30am my son woke up crying and screaming and he was shivering.Sep 7, 2023 · Maximum dose: 6 doses per 24 hours Brompheniramine 4 mg/ dextromethorphan 20 mg/ phenylephrine 10 mg per 5 mL liquid: 5 mL every 4 hours Maximum dose: 6 doses per 24 hours. Usual Pediatric Dose for Cough and Nasal Congestion: Brompheniramine 1 mg/ dextromethorphan 5 mg/ phenylephrine 2.5 mg per 5 mL liquid: 12 years and older: 20 mL every 4 hoursSome dosage forms listed on this page may not apply to the brand name Bromaxefed DM RF Syrup. Applies to brompheniramine / dextromethorphan / pseudoephedrine: oral elixir, oral liquid, oral syrup. Serious side effects. WARNING/CAUTION: Even though it may be rare, some people may have very bad and sometimes deadly side effects when taking a drug.This site uses cookies. By continuing to use our website, you are agreeing to our privacy policy.Children 6 to under 12 years of age: 5 mL (1 teaspoonful) every 4 hours. Children 2 to under 6 years ... Bromfed® DM Cough Syrup is a clear, light pink-colored, butterscotch-flavored syrup containing in each 5 mL (1 teaspoonful) brompheniramine maleate 2 mg, pseudoephedrine hydrochloride 30 mg and ... Store at 20 ° to 25 °C (68 ...Usual Pediatric Dose for Cough and Nasal Congestion. Brompheniramine/dextromethorphan/PSE 1 mg-3 mg-12.5 mg/mL oral liquid. 1 to 3 months: 0.125 to 0.25 mL orally 4 times daily. 4 to 6 months: 0.25 to 0.5 mL orally 4 times daily. 7 to 11 months: 0.375 to 0.75 mL orally 4 times daily.Label: BROMFED DM- brompheniramine maleate, pseudoephedrine hydrochloride and dextromethorphan hydrobromide syrupDosing also varies by indication; therefore, diagnostic information is helpful when calculating doses. The following examples are typically encountered when dosing medication in children. Example 1. Amoxicillin oral suspension will be given to a 1-yr-old child weighing 22 lb for otitis media at a dose of 40 mg/kg/day in 2 divided doses.Usual Pediatric Dose for Cough and Nasal Congestion: Brompheniramine 1 mg/ dextromethorphan 5 mg/ phenylephrine 2.5 mg per 5 mL liquid: 12 years and older: 20 mL every 4 hours ... Bromfed DM, brompheniramine / dextromethorphan / pseudoephedrine, Mucinex D, Vicks Dayquil Cold & Flu Relief, Vanacof.Label: BROMFED DM- brompheniramine maleate, pseudoephedrine hydrochloride and dextromethorphan hydrobromide syrupPediatric Adjuvant Rx Dosing Table (Recommended starting doses < 50kg) DrugDose Range Indication/Comments ADJUVANTS Lorazepam Typical: VI : 02. 50-5. mg q6 h r Pain Service*: IV: .01mg/kg q6h As needed or ATC for agitation/ anxiety, skeletal muscle spasm. *Helpful as adjunct to opioids ...Bromfed DM has an average rating of 6.0 out of 10 from a total of 28 ratings on Drugs.com. 50% of reviewers reported a positive effect, while 38% reported a negative effect. Mucinex D has an average rating of 6.1 out of 10 from a total of 222 ratings on Drugs.com. 47% of reviewers reported a positive effect, while 28% reported a negative effect.Take this medicine by mouth. Take it as directed on the label. Use a specially marked oral syringe, spoon, or dropper to measure each dose. Ask your pharmacist if you do not have one. Household spoons are not accurate. Do not take it more often than directed. Talk to your health care provider about the use of this medicine in children.Brompheniramine relieves red, irritated, itchy, watery eyes; sneezing; and runny nose caused by allergies, hay fever, and the common cold. Brompheniramine helps control symptoms, but does not treat the cause of the symptoms or speed recovery. Brompheniramine should not be used to cause sleepiness in children.10/06/2023 Updated dosing for GCN 53550 - Appendix X Updated GCN 53495 - Appendix GG Updated GCN 26684 - Appendix HH 12/08/2023 Annual review by staff Removed GCNs for Ala-Hist DM liquid (99356), Allfen DM (23807), Ap-hist DM (99356), Bromfed DM (96136), Chil Delsym cough/chest DM (53497), Children's Mucinex cough (53497), Child Mucinex

Each 5 milliliter (mL) of Vanacof contains 12.5 mg of chlophedianol, 1 mg of dexchlorpheniramine, and 30 mg of pseudoephedrine. Age 12 years and up: The typical dose is 10 mL by mouth every 6 hours. Don't use more than 40 mL in a 24-hour period. Age 6 years to under 12 years: The typical dose is 5 mL by mouth every 6 hours.

Pediatric Use. Safety and effectiveness in pediatric patients below the age of 6 months have not been established (see DOSAGE AND ADMINISTRATION). Geriatric Use. Clinical studies of Bromfed® DM Cough Syrup did not include sufficient numbers of subjects aged 65 and over to determine whether they respond differently from younger subjects.

All Drugs; Human Drugs; Animal Drugs ...Applies to: metoprolol and Bromfed DM (brompheniramine / dextromethorphan / pseudoephedrine) Using metoprolol together with pseudoephedrine may cause an increase in blood pressure. Contact your doctor if your condition changes. If your doctor does prescribe these medications together, you may need a dose adjustment or need your blood pressure ...Pediatric nurses are available 24/7 at 720-777-0123. When to Use. Treatment of bad coughs. Dextromethorphan (DM) is present in most cough syrups. Table Notes: Age Limits. Don't use under 4 years of age (FDA recommendation 2008). Over 4 years of age, not advised as first treatment of cough.Children’s BENADRYL Chewables Allergy Relief Tablets Antihistamine Allergy Medicine for Kids. 4.6. (83) Dosing Instructions. Age 12+. 2 to 4 chewable tablets (25 mg to 50 mg) every 4 to 6 hours or as directed by a doctor. Ages 6-11. 1 to 2 chewable tablets (12.5 mg to 25 mg) every 4 to 6 hours or as directed by a doctor. Ages 2-5.Calculate pediatric dosages in seconds. Input the details, press Calculate Dosage, and get precise prescriptions for every child! No math required! Select a medication from the list. Adjust the slider to set the frequency (times per day). Select the desired frequency (times per day). Select the desired to set the dosage amount. By using the ...Side Effects. Drowsiness, dizziness, blurred vision, nausea, constipation, or dry mouth may occur. If any of these effects last or get worse, notify your doctor or pharmacist promptly. To reduce ...Feeling sleepy. Feeling nervous and excitable. These are not all of the side effects that may occur. If you have questions about side effects, call your doctor. Call your doctor for medical advice about side effects. You may report side effects to the FDA at 1-800-332-1088.I have been taking Bromfed (I actually take Bromfed pd) for years for allergies and with great results. Apparently no one is making it any longer. Can you please recommend a replacement? Does anyone make a drug with both Brompheniramine and Pseudoephedrine (or whatever they started using as an alternative to …

craftsman 3 piece tool chesthombre buscando hombre houston txaldc codeshertz costco coupon code Bromfed dm pediatric dosing bucks county pa docket search [email protected] & Mobile Support 1-888-750-6618 Domestic Sales 1-800-221-5954 International Sales 1-800-241-4012 Packages 1-800-800-4861 Representatives 1-800-323-2875 Assistance 1-404-209-3895. Pediatric nurses are available 24/7 at 720-777-0123. When to Use. Treatment of bad coughs. Dextromethorphan (DM) is present in most cough syrups. Table Notes: Age Limits. Don't use under 4 years of age (FDA recommendation 2008). Over 4 years of age, not advised as first treatment of cough.. wf tx jail roster Dose titration: Increase in 500 mg increments weekly or 850 mg every 2 weeks as tolerated. Maintenance dose: 2000 mg/day in divided doses. Maximum dose: 2550 mg/day. Extended-release: Initial dose: 500 to 1000 mg orally once a day. Dose titration: Increase in 500 mg increments weekly as tolerated. Maximum dose: 2000 mg/day.All Drugs; Human Drugs; Animal Drugs ... autopsy photos jodi ariasai 173 delhi to san francisco flight status Bromfed DM, brompheniramine / dextromethorphan / pseudoephedrine, Mucinex D, Vicks Dayquil Cold & Flu Relief, Vanacof ... Maximum dose: 4 doses per 24 hours. Usual Pediatric Dose for Cough and Nasal Congestion: Oral liquid (2 mg chlorpheniramine/ 10 mg dextromethorphan / 30 mg pseudoephedrine per 5 mL): kris collins boyfriendjumble daily chicago tribune New Customers Can Take an Extra 30% off. There are a wide variety of options. Learn more about Bromfed DM oral . 1. This is a generic drug. The average cost for 1 Bottle, 118ML of 30-2-10MG/5ML each of the generic (pseudoeph-bromphen-dm) is $22.94. You can buy pseudoeph-bromphen-dm at the discounted price of $13.01 by using the WebMDRx coupon, a savings of 43%. Even if this drug is covered by Medicare or your insurance ...Medscape - Indication-specific dosing for Children's Mucinex Multi-Symptom Cold, Robitussin Peak Cold Multi-Symptom Cold, Robitussin Peak Cold Maximum Strength Multi-Symptom Cold dextromethorphan; phenylephrine; guaifenesin in combination, frequency-based adverse effects, comprehensive interactions, contraindications, pregnancy & lactation schedules, and cost information.Can take medication: He may take the cough suppressant, however not a lot of good evidence to suggest these medications are effective for children 6-12 yrs of age. Dr Ferguson agreed Answered 3/23/2017